# SDR SIMA201008402

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 18,776 hours, 16,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7008133
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT 2850 MAINTENANCE FOUND THE AFT FLOOR EMERGENCY LIGHTING STRIP TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CONNECTOR FOR AFT EMERGENCY LIGHTING STRIP IAW EMB-140 AWM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
